# SDR AALA20031037

- Difficulty date: September 20, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 276 - AIRCRAFT EN ROUTE LAX-MIA WHEN AFT CARGO SMOKE DETECTOR INDICATED A FIRE.  RETUNED IMMEDIATELY TO LAX FOR A LANDING WITHOUT INCIDENT.  AIRCRAFT WAS OVERWEIGHT.  PERFORMED OVERWEIGHT INSPECTION.  REPLACED FAILED WARNING SYSTEM SENSOR IN THE AFT CARGO.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
